# SDR 08FDEA01119

- Difficulty date: March 24, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL NR 439 AL IS CHAFED.  REMOVED WEB IAW SRM 51-31-01 VOL II. LOCATED, DRILLED & DEBURRED NEW WEB IAW SRM 51-35-01 VOL II. INSTALLED WEB IAW DWG AUG 7107;  REV P.
